# SDR HALA2010022300070

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,393 hours, 5,350 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760246
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WILL  NOT START GOT FAULT LT OIL QTY SHOWED, 25 AFTER SHUTDOWN.  VISUALLY CHECKED APU OIL LEVEL, OIL LEVEL AT FULL, BITE CHK APU ECU LAST FLT LEG FAULTED LOW OIL PRESSURE.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM RESTARTED APU ALL CHKS NORMAL, BITE CHK APU ECU ALL OK C/W TASK 49-94-04-206-007 OIL QTY XMTER INSP ALL CHK GOOD.
